# SDR UP202241

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: BAC1503100024
- Condition: Corrosion
- Location: Bs 745
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND CORROSION ON LOWER LONGITUDINAL BEAM CHORD, RBL 13 WL 157 BS 745.  INSTALLED REPAIR AIW SRM 51-10-2, 51-30-2 AND 51-40-4.
